# SDR SWAA2021062942768

- Difficulty date: April 15, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY SILL PLATE HAS AREAS OF CORROSION AND BARE METAL. WL 157 RBL 20 STA 807 - STA 847. / REMOVED CORROSION ON AFT CARGO SILL PLATE STA 801 - 847 RBL TO IAW SRM 51-10-02-0G-0 CONFIRMED WITH 10X MAG. MEASURED MATERIAL LOSS ORIGINAL (T) .045' REMAINING (T) .036' LOSS OF .009' OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED SILL PLATE IAW SRM 51-40-02 AND BOEING DWG 146A8123 REV -. P/N 146A8123-25 WN8886.
